Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have a lymp node on the neck. Have TB. Took AKT drungs, R-cin. What to do for this?

my sister is 28 yrs old and she is suffering from TB since the last 1 1/2 yrs,........ she took her AKT drugs,........... then they found a lymp node enlarged on the neck.............., boipsy done 1 yr back......................, she is now on tab R-cin 600 mg,................ her biopsy wound is not healing............, what is the cause?????? what is the further treatment
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for writing to us.
She might be having a variant of cutaneous tuberculosis known as scrofuloderma. Scrofuloderma is direct skin involvement from underlying lymph node . The area of enlarged lymph node becomes blue then finally ruptures to form a sinus that may heal with scarring.
I would advise that you get the area examined by a dermatologist for further management. Teeatment is combination of antitubercular drug ony for six months.
Rifampicin alone would not be helpful.
Hope thst answers your query.
Take care
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor